# SDR ASOA201000962

- Difficulty date: June 27, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N684BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7708
- Aircraft time: 15,515 hours, 13,751 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT DOOR IS DIFFICULT TO OPEN.  UPON INVESTIGATION FOUND THE OVERWING EMERGENCY EXITS TO BE INSTALLED IN THE INCORRECT POSITION.  INSTALLED THE OVERWING EMERGENCY EXITS IN THE CORRECT LOCATIONS IAW AMM 52-21-00-400-801. PERFORMED OPS TEST OF THE OVERWING EMERGENCY EXITS. TESTED GOOD AT THIS TIME IAW AMM 52-21-00-710-801.
